# SDR SWIA2020021848628

- Difficulty date: November 26, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFFING ON LEFT HAND WING AILERON PANEL 599AB.   (C-CHECK) RO 2/14/2020   REMOVED DAMAGE FROM PANEL 599AB, FOUND TO BE OUT OF LIMITS.  LOCATED AND DRILLED NEW REFERENCING CRJ 900 SRM.  INSTALLED ON JOB 91513340 OP 7005 CAMP 19937299.
